# SDR 98ZZZM934

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852CA
- Make and model: Beech 1900D
- Aircraft serial: UE55
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Temp Controller
- Part number: HYZ51071
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES REPORTED IN CABIN EN ROUTE FROM ELM TO BOS.  AIRCRAFT DIVERTED TO ALB.  UPON INSPECTION OF AIRCRAFT, THE PCB IN THE CABIN TEMPERATURE CONTROLLER HAD BURNED.  ADDITIONAL INSPECTION, FOUND WIRES NR H177A22 AND NR H178A22, TO DUCT TEMP SENSOR SHORTED IN CABIN SIDE WALL.  WIRING REPAIRED, TEMP CONTROLLER REPLACED.  SYSTEM CHECKS TO SPEC, IAW CHAPTER 21 OF MM.  (M)
